Paracetamol 120mg/5ml Sugar Free Suspension 100ml
Oral suspension for babies and children
Please consult with you doctor or pharmacist is your child is taking other medication. Please make sure to read all leaflet carefully before use.
Please read and follow all instructions carefully.
Each 5ml contains 120mg paracetamol.
Ingredients will vary between brands.
|Date||Score||Customer Comment||Our Response|
||Flavour is good, no issues with my kids, also cheap|
|Read more reviews on Feefo|